Surfaces in the Euclidean Space E 4 with Pointwise 1 Type Gauss Map


Arsan G., DURSUN U.

Hacettepe Journal of Mathematics and Statistics, vol.40, no.11, pp.617-625, 2011 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 40 Issue: 11
  • Publication Date: 2011
  • Journal Name: Hacettepe Journal of Mathematics and Statistics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.617-625
  • Istanbul Technical University Affiliated: Yes